Basics on families of hyperelliptic curves
Compositio Mathematica, Volume 38 (1979) no. 1, pp. 83-111.
@article{CM_1979__38_1_83_0,
     author = {L{\o}nsted, Knud and Kleiman, Steven L.},
     title = {Basics on families of hyperelliptic curves},
     journal = {Compositio Mathematica},
     pages = {83--111},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {38},
     number = {1},
     year = {1979},
     zbl = {0406.14017},
     mrnumber = {523266},
     language = {en},
     url = {http://www.numdam.org/item/CM_1979__38_1_83_0/}
}
TY  - JOUR
AU  - Lønsted, Knud
AU  - Kleiman, Steven L.
TI  - Basics on families of hyperelliptic curves
JO  - Compositio Mathematica
PY  - 1979
DA  - 1979///
SP  - 83
EP  - 111
VL  - 38
IS  - 1
PB  - Sijthoff et Noordhoff International Publishers
UR  - http://www.numdam.org/item/CM_1979__38_1_83_0/
UR  - https://zbmath.org/?q=an%3A0406.14017
UR  - https://www.ams.org/mathscinet-getitem?mr=523266
LA  - en
ID  - CM_1979__38_1_83_0
ER  - 
%0 Journal Article
%A Lønsted, Knud
%A Kleiman, Steven L.
%T Basics on families of hyperelliptic curves
%J Compositio Mathematica
%D 1979
%P 83-111
%V 38
%N 1
%I Sijthoff et Noordhoff International Publishers
%G en
%F CM_1979__38_1_83_0
Lønsted, Knud; Kleiman, Steven L. Basics on families of hyperelliptic curves. Compositio Mathematica, Volume 38 (1979) no. 1, pp. 83-111. http://www.numdam.org/item/CM_1979__38_1_83_0/

[1] E. Artin: Algebraic numbers and Algebraic functions, Nelson, London, 1968. | MR | Zbl

[2] A. Ogus and G. Bergman: Nakayama's Lemma for half-exact Functors. Proc. Amer. Math. Soc. 31 (1972) 67-74. | MR | Zbl

[3] P. Deligne and D. Mumford: The irreducibility of the space of curves of given genus. Publ. Math. de l'I.H.E.S. 36 (1969) 75-110. | Numdam | MR | Zbl

[4] P.M. Eakin, JR: The Converse to a Well Known Theorem on Noetherian Rings. Math. Ann. 177 (1968) 278-282. | MR | Zbl

[5] A. Grothendieck: Séminaire de Géométrie Algébrique 1960-61. I.H.E.S., Lecture Notes in Math. 224. Springer-Verlag, 1971. | Zbl

[6] A. Grothendieck and J. Diedonne: Eléments de Géometrie Algébrique, Chap. I-IV, Publ. Math. del'I.H.E.S. 4, 8, ..., 32. | Numdam

[7] K. Lønsted: The hyperelliptic locus with special reference to characteristic two. Math. Ann. 222 (1976) 55-61. | MR | Zbl

[8] D. Mumford: Lectures on curves on an algebraic surface. Annals of Math. Studies 59, Princeton University Press, 1966. | MR | Zbl

[9] D. Mumford: Abelian Varieties, Oxford University Press, 1970. | MR | Zbl

[10] M. Nagata: A type of subrings of a noetherian ring. J. Math. Kyoto 8 (1968) 465-467. | MR | Zbl

[11] F. Oort: Hyperelliptic curves over number fields, in Classification of algebraic varieties and compact complex manifolds. Lecture Notes in Math. 412. Springer-Verlag, 1974. | MR | Zbl

[12] J.-P. Serre: Corps locaux. Hermann, Paris, 1960. | MR | Zbl

[13] J.-P. Serre: Groupes algébriques et corps de classes. Hermann, Paris 1959. | Zbl